$240

Story Stitch Facilitator Training

Event Information

Share this event

Date and Time

Location

Location

Wells Fargo Room, Minneapolis Institute of Art

400 Third Avenue South, Minneapolis, MN 55404

Minneapolis, MN 55404

View Map

Refund Policy

Refund Policy

Contact the organizer to request a refund.

Eventbrite's fee is nonrefundable.

Event description
This training will prepare you to facilitate Story Stitch circles for your organization’s staff retreat, community event, and more!

About this Event

In partnership with the Minneapolis Institute of Art's Center for Empathy and the Visual Arts, Green Card Voices is excited to offer the first-ever Story Stitch Facilitator Training. By sharing our expertise, we will prepare you to facilitate effective Story Stitch circles for your organization’s staff meeting, networking conference, team gathering, community event, and more.

Story Stitch was co-designed in 2018 by the Green Card Voices team and a diverse group of Minneapolis community members. The goal was to build a connection between immigrants and their neighbors by telling stories, opening minds, and encouraging people to know one another. It is our hope that the card game will foster deeper conversations and generate a breakthrough in how immigrants are perceived, treated, and accepted.

At this day-long training, you’ll learn how to:

  • Understand the conceptual components and philosophy behind Story Stitch by identifying how empathy is enhanced through story sharing;
  • Set up a brave space for sharing stories by delivering clear instructions and effectively managing the reflective discussion; and
  • Gain confidence in leading a reflective discussion by creating a strategy to facilitate a Story Stitch circle.

A limited number of scholarships are available. If interested, please fill out this short questionnaire: https://forms.gle/qVig6gTdzP3qL34dA.

Agenda

10:00 am—Housekeeping and Intros

10:15 am—Module 1 -- Introduction to Story Stitch (15 min)

10:30 am—Module 2 -- Conceptual Components and Philosophy behind the Story Stitch, ex. empathy, mindful listening, (15 min)

10:45 am—Module 3 -- Story Stitch Facilitation: Nuts and Bolts (75 min)

  1. Setting the Stage
  2. Sharing Stories & Stitching
  3. Reflecting

12:00 pm—LUNCH

12:45 pm—Module 4 -- The Role of the Story Stitch Facilitator (75 min)

2:00 pm—Module 5 -- Getting ready to Facilitate Story Stitch (45 min)

2:45 pm—Evaluations & Goodbyes

Learn more at www.greencardvoices.com/programs/ss-facilitator-training

Follow us on social media to see what we’ve been up to:

https://www.facebook.com/GreenCardVoices/

https://twitter.com/greencardvoices

https://www.instagram.com/greencardvoices/

https://www.linkedin.com/company/green-card-voices/

Share with friends

Date and Time

Location

Wells Fargo Room, Minneapolis Institute of Art

400 Third Avenue South, Minneapolis, MN 55404

Minneapolis, MN 55404

View Map

Refund Policy

Contact the organizer to request a refund.

Eventbrite's fee is nonrefundable.

Save This Event

Event Saved